# SDR SWIA972189

- Difficulty date: December 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 34,112 hours, 42,091 cycles
- Engine: Pwa PW118B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT EEC FAILED ON TAKE OFF ROLL.  ABORTED AS REQUIRED.  DEFERRED PER MEL 73-21-1.     PERFORMED RUN UP OF NUMBER ONE ENGINE IAW MM 71-00-00.  COULD NOT DUPLICATE.  OPS CHECKS GOOD.
